Volume 3, Issue 3-4, September 1995, Pages 286 - 290
Generalized Self-Duality for the Supersymmetric Yang-Mills Theory with a Scalar Multiplet
- V.A. YATSUN, A.M. PAVLYUK
- Corresponding Author
- V.A. YATSUN
Available Online 19 December 2006.
- https://doi.org/10.2991/jnmp.1996.3.3-4.4How to use a DOI?
- Generalized self-duality equations for the supersymmetric Yang-Mills theory with a scalar multiplet are presented in terms of component fields and superfields as well.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - V.A. YATSUN AU - A.M. PAVLYUK PY - 2006 DA - 2006/12 TI - Generalized Self-Duality for the Supersymmetric Yang-Mills Theory with a Scalar Multiplet JO - Journal of Nonlinear Mathematical Physics SP - 286 EP - 290 VL - 3 IS - 3-4 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.1996.3.3-4.4 DO - https://doi.org/10.2991/jnmp.1996.3.3-4.4 ID - YATSUN2006 ER -